# SDR CA120809005

- Difficulty date: July 27, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- Engine: Pwa PW123
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 21564002
- Condition: Failed
- Part time: 2,019 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) ORIGINAL CELL FAILURE. CELL REPLACED WITH THIRD GENERATION CELL.  FUEL SYSTEM LEAK CHECKED SERVICEABLE.
